# SDR UIEA2015092700552

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,091 hours, 16,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Obstructed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT PACK WATER SPRAY NOZZLE NOT SPRAYING WATER.  REMOVED & REINSTALLED WATER SPRAY NOZZLE.  REMOVED DEBRIS FROM WATER SPRAY LINES IAW AMM 21-53-05.  OPERATIONS CHECKED NORMAL.
